# SDR SWIA201438736

- Difficulty date: June 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CONNECTION FOR THE FLOOR LEVEL EMERGENCY LIGHTS HAS A BROKEN WIRE.  C-CHECK, REPAIRED BROKEN WIRE IAW WDM.
